# SDR TRAX200700148

- Difficulty date: January 30, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 11,115 hours, 7,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CENTER FWD, FLOORPANEL SUPPORT ANGLE CORRODED.
